# SDR UPS00432193

- Difficulty date: March 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C,  RT  WING LEADING EDGE,  CORROSION ON LE RIB AT OLES 1543 RT O/B SIDE.     NEW RIB FABRICATED AND INSTALLED I.A.W SRM 51-30-02.REF WORK SHOP OR DER E0098342.
